# SDR SWIA200616373

- Difficulty date: February 23, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 462 hours, 324 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

A -SPLR/STAB FAULT- STATUS MSG.  REPLACED BOTH SSCU'S IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.  P/N  C13045BA04, S/N OFF 1162, P/N C13045BA04, S/N OFF  1101.
